Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Sexually active, on birth control, sore vagina, bumps appeared, white vaginal discharge. Is it normal?

Hi I have been sexually active for a while now and have 4 partners. The most recent guy i have been having sex with doesnt use a condom but pulls out, I have been on birth control for 3 years. But after we have sex my vagina is sore and stings, theres some white discharge but not a lot. Is this normal? I have also notices little red bumps on the outside I think it may be from shaving but I am still nervous about them.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi,
Thanks for consulting us.
You are at risk of acquiring a STD.
These signs & symptoms may represent an infection. You should see a GUM clinic or a Gynecologist at the earliest. Abstain from sex until you get evaluated.
It would be in your interest if you insist on using condoms, as this reduces chances of infection transmission.
Take care.
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor